| Model Number |
S613 LUNA VICTORY |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Provider alleges scooter had a strong burning smell and the s drive was allegedly on fire.
Additional Manufacturer Narrative
Analysis deferred to (b)(6).Cause of event could not be definitively determined by component manufacturer.
Event or Problem Description